# SDR ASOA2012072001945

- Difficulty date: July 16, 2012
- Submitted: July 20, 2012
- Operation: Air carrier
- Aircraft: N850AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7355
- Aircraft time: 29,514 hours, 26,129 cycles
- Engine: Ge CF343B1
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Socket
- Condition: Failed
- Location: Galley Light
- Part time: 986,592 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

STRONG ODOR OF ELECTRICAL SMOKE IN COCKPIT.  F/A, F/O AND CAPTAIN NOTICED. F/A STATES SOME HOT SPOTS ON WALL NEAR OR BEHIND COFFEEMAKER. STRONGEST ODOR IN COCKPIT NEAR F/O'S CEILING CIRCUIT BREAKER PANEL. ENROUTE, ACFT DIVERTED, EMERGENCY DECLARED.  INSPECTED ELECTRICAL SYS, RAN ENGINES, AND PACKS.  FOUND GALLEY WORK LIGHT BULB SOCKET BAD.
